R. Barbulescu, J. Detrey, N. Estibals, and P. Zimmermann, Finding optimal formulae for bilinear maps Arithmetic of finite fields: 4th International Workshop, Proceedings, pp.168-186, 2012.
DOI : 10.1007/978-3-642-31662-3_12

URL : http://hal.inria.fr/docs/00/67/47/08/PDF/bilinear.pdf

R. Barbulescu, J. Detrey, N. Estibals, and P. Zimmermann, Finding optimal formulae for bilinear maps URL: https, AriC Seminar, 2012.
DOI : 10.1007/978-3-642-31662-3_12

URL : http://hal.inria.fr/docs/00/67/47/08/PDF/bilinear.pdf

A. Bernardi, J. Brachat, P. Comon, and B. Mourrain, General tensor decomposition, moment matrices and applications, 2013. International Symposium on Symbolic and Algebraic Computation, pp.51-71
DOI : 10.1016/j.jsc.2012.05.012

URL : https://hal.archives-ouvertes.fr/inria-00590965

M. Bläser, On the complexity of the multiplication of matrices of small formats, Journal of Complexity, vol.19, issue.1, pp.43-6000007, 2003.
DOI : 10.1016/S0885-064X(02)00007-9

W. Bosma, J. Cannon, and C. Playoust, The Magma Algebra System I: The User Language, Computational algebra and number theory, pp.235-265, 1993.
DOI : 10.1006/jsco.1996.0125

R. W. Brockett and D. Dobkin, On the optimal evaluation of a set of bilinear forms, Linear Algebra and its Applications, vol.19, issue.3, pp.207-23510, 1978.
DOI : 10.1016/0024-3795(78)90012-5

P. Bürgisser, M. Clausen, and M. A. Shokrollahi, Algebraic Complexity Theory, 2010.
DOI : 10.1007/978-3-662-03338-8

D. Chudnovsky and G. Chudnovsky, Algebraic complexities and algebraic curves over finite fields, Journal of Complexity, vol.488, issue.4, pp.285-31610, 1988.
DOI : 10.1016/0885-064x(88)90012-x

D. Coppersmith and S. Winograd, Matrix multiplication via arithmetic progressions, Journal of Symbolic Computation, vol.9, issue.3, pp.251-28010, 1990.
DOI : 10.1016/S0747-7171(08)80013-2

H. F. De-groote, Lectures on the Complexity of Bilinear Problems, 1987.
DOI : 10.1007/BFb0020719

D. Harvey, J. Van-der-hoeven, and G. Lecerf, Even faster integer multiplication, Journal of Complexity, vol.36, 2014.
DOI : 10.1016/j.jco.2016.03.001

URL : https://hal.archives-ouvertes.fr/hal-01022749

D. F. Holt, B. Eick, E. A. O-'brien-chapman, &. Hall, /. Crc et al., Handbook of computational group theory. Discrete mathematics and its applications, 2005.

J. E. Hopcroft and L. R. Kerr, On Minimizing the Number of Multiplications Necessary for Matrix Multiplication, SIAM Journal on Applied Mathematics, vol.20, issue.1, pp.30-3610, 1971.
DOI : 10.1137/0120004

J. Håstad, Tensor rank is NP-complete, Journal of Algorithms, vol.11, issue.4, pp.644-65410, 1990.
DOI : 10.1016/0196-6774(90)90014-6

J. Jájá, Optimal Evaluation of Pairs of Bilinear Forms, SIAM Journal on Computing, vol.8, issue.3, pp.443-46210, 1979.
DOI : 10.1137/0208037

A. Karatsuba and Y. Ofman, Multiplication of multidigit numbers on automata, Soviet Physics-Doklady, vol.7, pp.595-596, 1963.

J. D. Laderman, A noncommutative algorithm for multiplying $3 \times 3$ matrices using 23 multiplications, Bulletin of the American Mathematical Society, vol.82, issue.1, pp.126-128, 1976.
DOI : 10.1090/S0002-9904-1976-13988-2

F. and L. Gall, Powers of tensors and fast matrix multiplication, Proceedings of the 39th International Symposium on Symbolic and Algebraic Computation, ISSAC '14, pp.296-303
DOI : 10.1145/2608628.2608664

P. Montgomery, Five, six, and seven-term Karatsuba-like formulae, IEEE Transactions on Computers, vol.54, issue.3, pp.362-369, 2005.
DOI : 10.1109/TC.2005.49

URL : http://www.csd.uwo.ca/%7Eeschost/Exam/Montgomery--Five_six_and_seven_terms_Karatsuba-like_formulae.pdf

I. Oseledets, Optimal Karatsuba-like formulae for certain bilinear forms in GF(2) Linear Algebra and its Applications, pp.2052-2066, 2008.
DOI : 10.1016/j.laa.2008.06.004

URL : https://doi.org/10.1016/j.laa.2008.06.004

V. Y. Pan, Strassen's algorithm is not optimal trilinear technique of aggregating, uniting and canceling for constructing fast algorithms for matrix operations, 19th Annual Symposium on Foundations of Computer Science (sfcs 1978), pp.166-176, 1978.
DOI : 10.1109/SFCS.1978.34

H. Randriambololona, Bilinear complexity of algebras and the Chudnovsky???Chudnovsky interpolation method, Journal of Complexity, vol.28, issue.4, pp.489-517
DOI : 10.1016/j.jco.2012.02.005

A. Schönhage and V. Strassen, Fast multiplication of large numbers, Computing, vol.150, issue.3-4, pp.281-29210, 1971.
DOI : 10.1007/BF02242355

A. V. Smirnov, The bilinear complexity and practical algorithms for matrix multiplication, Computational Mathematics and Mathematical Physics, vol.53, issue.12, pp.1781-1795
DOI : 10.1134/S0965542513120129

V. Strassen, Gaussian elimination is not optimal, Numerische Mathematik, vol.13, issue.4, pp.354-35610, 1969.
DOI : 10.1007/BF02165411

A. L. Toom, The complexity of a scheme of functional elements realizing the multiplication of integers, Soviet Mathematics Doklady, vol.3, pp.714-716, 1963.

A. Appendix, Computation of stabilizers Appendix A.1. Stabilizer of the short product